# SDR DALA2017112708339

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LOWER WEB AT THE LT ENGINE STRUT AFT FAIRING STRUCTURE.  MAINTENANCE REPLACED WEB IAW SRM 51-40-02, PAR 7.
